Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the lattice of $ f$-proximities


Authors: K. C. Chattopadhyay and H. L. Vasudeva
Journal: Proc. Amer. Math. Soc. 80 (1980), 521-525
MSC: Primary 54E05
DOI: https://doi.org/10.1090/S0002-9939-1980-0581018-2
MathSciNet review: 581018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let (X, c) be a Čech closure space. By $ {\mathfrak{M}_f}(X,c)$, we denote the family of all f-proximities on X which induce c. Under suitable restrictions on f, it is proved that $ ({\mathfrak{M}_f}(X,c), \subset )$ is a complete distributive lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05

Retrieve articles in all journals with MSC: 54E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581018-2
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society